IIUM Repository

Contracting quadratic operators of bisexual population

Ganikhodjaev, Nasir and Jamilov, Uygun (2015) Contracting quadratic operators of bisexual population. Applied Mathematics & Information Sciences, 9 (5). pp. 2645-2650. ISSN 1935-0090

[img] PDF - Published Version
Restricted to Repository staff only until 18 January 2020.

Download (191kB) | Request a copy


In this paper we find a sufficient condition under which the operator of bisexual population is contraction and show that this condition is not necessary

Item Type: Article (Journal)
Additional Information: 4430/44872
Uncontrolled Keywords: Quadratic stochastic operator, fixed point,trajectory, contracting operators
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 01 Oct 2015 14:01
Last Modified: 01 Nov 2017 15:48
URI: http://irep.iium.edu.my/id/eprint/44872

Actions (login required)

View Item View Item


Downloads per month over past year